MDJunction - People Helping People
 
Ask a Question
02/24/2012 07:43 AM

medication and sex drive

maliboobz
maliboobz  
Posts: 218
Member

since being on ;

seroquel - 800mg

and

abilify - 10mg

my sex drive has decreased immensly!! i used to have an abnormally hgih sex drive before and i want it back (but not as abnormally high as many of you probably get this too that you end up in dangerous situations etc)cause my sex life is suffering and has been for around 6months.

Pinch

does anyone think its the pills or because ive been really depressed or a bit of both? is there anything that any of you do to get your drive back ?

x

Reply

02/24/2012 11:21 AM
Joy75
Joy75  
Posts: 16594
Group Leader
I'm an Advocate

Sex drive is important I agree. I think it could be the combination of pills and depression. I would talk with your psychiatrist and let him know your feelings on this and see if he can give you something that won't affect your sex drive very much. 6 months is a long time to be suffering. Your psychiatrist can help though, so give him a call.

02/25/2012 04:55 AM
InvisibleMe
InvisibleMe  
Posts: 3203
Senior Member

I agree, it's probably a combination of the medication and depression. Your psychiatrist can help with this if you let him know as Joy said.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved